# SDR HEEA967171

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa PT6*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control
- Part number: 324473513
- Condition: Defective
- Location: Eng Auto Fuel
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

10% TORQUE SPLIT.  VISUALLY CHECKED UNIT AND FOUND INLET FUEL FILTER INSTALLED BACKWARDS AND BROKEN.  UNIT RECEIVED INSTALLED ON ENGINE S/N CPPS62030 FROM PRATT & WHITNEY 8-9-95.
